# SDR ASAA2019050829507

- Difficulty date: May 8, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT STRAP BETWEEN STA 807 AND STA 837 RBL 17.7 HAS CORR. GROUNDED - YES. REMOVED AND REPLACED AFT PIT FLOOR SUPPORT STRAP IAW SRM 51 40 02 0G 0 REMOVED CORR FROM AFT PIT FLOOR SUPPORT STRAP FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2 W 2.25" O .080" R .66" L 4.5" D .014".
